標題: Structure-preserving Arnoldi-type algorithm for solving eigenvalue problems in leaky surface wave propagation
作者: Huang, Tsung-Ming
Lin, Wen-Wei
Wu, Chin-Tien
應用數學系
Department of Applied Mathematics
關鍵字: Leaky SAW;Structure-preserving;Palindromic quadratic eigenvalue problem;GTSHIRA;Mesh refinement
公開日期: 1-六月-2013
摘要: We study the generalized eigenvalue problems (GEPs) that arise from modeling leaky surface wave propagation in an acoustic resonator with an infinite amount of periodically arranged interdigital transducers. The constitutive equations are discretized by finite element methods with mesh refinements along the electrode interfaces and corners. The non-zero eigenvalues of the resulting GEP appear in reciprocal pairs (lambda, 1/lambda). We transform the GEP into a T-palindromic quadratic eigenvalue problem (TPQEP) to reveal the important reciprocal relationships of the eigenvalues. The TPQEP is then solved by a structure-preserving algorithm incorporating a generalized T-skew-Hamiltonian implicitly restarted Arnoldi method so that the reciprocal relationship of the eigenvalues may be automatically preserved. Compared with applying the Arnoldi method to solve the GEPs, our numerical results show that the eigenpairs produced by the proposed structure-preserving method not only preserve the reciprocal property but also possess high efficiency and accuracy. (C) 2013 Elsevier Inc. All rights reserved.
URI: http://dx.doi.org/10.1016/j.amc.2013.03.120
http://hdl.handle.net/11536/22352
ISSN: 0096-3003
DOI: 10.1016/j.amc.2013.03.120
期刊: APPLIED MATHEMATICS AND COMPUTATION
Volume: 219
Issue: 19
起始頁: 9947
結束頁: 9958
顯示於類別:期刊論文


文件中的檔案:

  1. 000319499500010.pdf